Rigorous derivation of the anelastic approximation

Research output: Contribution to journalArticle

Abstract

We give a rigorous derivation of the anelastic approximation starting from the compressible Navier-Stokes system when the Mach number and the Froude number go to zero with the same speed.

Original languageEnglish (US)
Pages (from-to)230-240
Number of pages11
JournalJournal des Mathematiques Pures et Appliquees
Volume88
Issue number3
DOIs
StatePublished - Sep 2007

Keywords

  • Anelastic approximation
  • Compressible-incompressible limit
  • Froude number
  • Mach number
  • Singular limit

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Rigorous derivation of the anelastic approximation'. Together they form a unique fingerprint.

  • Cite this